# SDR DL72W011867

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 61,220 hours, 41,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 2645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED LIGHT ASSY AND BATTERIES.
